# SDR SWAA2025102014281

- Difficulty date: September 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ON ASSIST HANDLES AFT DOORWAY LINING CUTOUT LT AND RT SIDE AT AFT GALLEY AREA (4EA).  REPLACED NUT ON ASSIST HANDLES AFT DOORWAY LINING CUTOUT LT AND RT SIDE AT AFT GALLEY AREA (4EA) IAW BOEING SOPM 20-50-01 REV. NO 39.
